# SDR VTZA98086

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 908
- System (JASC): 5270 · Door Warning System
- Part: Switches
- Part number: 91SE13
- Condition: Dirty
- Location: Pass Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 6261 - IAD-EWR - DURING CRUISE, AIRCRAFT MADE A SCHEDULED FLIGHT WITH ONE DISCREPANCY WHICH WAS PASSENGER DOOR WARNING LIGHT ILLUMINATED.  MAINTENANCE INSPECTED AND OPENED DMI 49294 MEL 52-2.  MAINTENANCE CLOSED DMI 49294 ON 2-23-98 BY CLEANING MICROSWITCHES AND SECURING BOLT ON PAX DOOR HANDLE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
